# SDR ASAA2016112118785

- Difficulty date: November 21, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,372 hours, 10,558 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 156138
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 37,051 hours, 11,084 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 UNABLE TO TRANSMIT FROM EITHER PANEL AND NO SIDETONE. RECEIVES NORMALLY. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 HF ANTENNA COUPLER IAW AMM TASK 23-11-61, GROUND FUNCTIONAL CHECKED NORMAL WITH GOOD SIDETONE AND VOICE.  PULLED AND RESET 2 TOTAL CIRCUIT BREAKERS.
